# SDR QXEA2010120200834

- Difficulty date: November 30, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 9,685 hours, 10,542 cycles
- Engine: Pwc PW150A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LT OTBD FLAP UPPER SKIN IS CHAFED BETWEEN WING STA Y209.00 AND Y281.00.  BLENDED AREA IAW SRM 57-52-30-02-01.  MIN THICKNESS REMAINING .029" REF NTM 51-00-02-250-801.  CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-01-250-801.  FOUND TO BE WITHIN LIMITS IAW RD 8/4-57-1466.  FABRICATED SHIMS FOR FLAP SHROUD IAW SRM 57-50-40 STEP 7((A)1-3).  TREATED AND PRIMED SHIMS IAW SRM 57-50-40 STEP 7((A)4).  INSTALLED SHIMS REF SRM 57-50-40.  INSTALLED POLYURETHANE/ACRYLIC TAPE AND COMPLETED REPAIR IAW TASK CARD RD 8/4-57-1466.
